# SDR QXEA2010110500715

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - LT FS 280 LOWER BULKHEAD WEB IS CORRODED.  REMOVED CORRODED LT FS 280 LOWER BULKHEAD WEB IAW SRM 51-42-06-001-001-A01.  LOCATED FASTENERS HOLES IN NEW WEB IAW SRM 51-40-11-001-001-A01 AND 53-11-10-201-003-A01. INSTALLED NEW WEB IAW  SRM 53-11-10-201-003-A01.  TOPCOATED FASTENERS IAW SRM 51-25-16-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND TO AFFECTED AREAS IAW SRM 51-21-11-001-001-A01.
